Alexei Venkov

  1. 1985
  2. Published

    Accessory coefficients of the second-order Fuchs equation with real singular points. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 29, 1985, p. 1111-1120.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  3. Published

    Construction of the "Hauptfunktion", solution of Schwarz and Fuchs equations for a surface of genus zero by the method of the spectral theory of automorphic functions. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 31, 1985, p. 3289-3296.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  4. 1984
  5. Published

    Automorphic scattering matrix for the Hecke group Γ(2 cos(π/q)). / Venkov, Alexei.

    In: J. Sov. Math. , Vol. 24, 1984, p. 179-183.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  6. Published

    Spectral theory of automorphic functions for Fuchsian groups of the first kind and its applications to some classical problems of the monodromy theory. / Venkov, Alexei.

    Proceedings of the International Congress of Mathematicians, August 16- 24, 1983, Warszawa. Vol. 2 PWN-Polish Scientific Publishers, 1984. p. 909-919.

    Research output: Contribution to book/anthology/report/proceedingArticle in proceedingsResearchpeer-review

  7. Published

    The automorphic scattering matrix for the Hecke group Γ(2cos(π/q)). / Venkov, Alexei.

    In: Matematicheskii Institut im. V.A. Steklova. Trudy, Vol. 163, 1984, p. 32-36.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  8. 1983
  9. Published

    Exact formulas for the accessory coefficients in the Schwarz equation. / Venkov, Alexei.

    In: Functional Analysis and Its Applications, Vol. 17, 1983, p. 165-171.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  10. Published

    On Dirichlet series associated with the defining equations and continued fractions in the theory of automorphic functions. / Venkov, Alexei.

    In: Proceedings of the Steklov Institute of Mathematics, Vol. 158, 1983, p. 33-46.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  11. Published

    On accessory coefficients in the Schwarz equation. / Venkov, Alexei.

    In: Soviet Mathematics. Doklady, Vol. 27, 1983, p. 695-698.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  12. Published

    On analogues of the Artin factorization formulas in the spectral theory of automorphic functions connected with induced representations of Fuchsian groups. / Venkov, Alexei; Zograf, P.G.

    In: Mathematics of the USSR. Izvestija, Vol. 21, 1983, p. 435-443.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  13. 1982
  14. Published

    Automorphic functions and Kummer's problem. / Venkov, Alexei; Proskurin, N.V.

    In: Russian Mathematical Surveys, Vol. 37, No. 3, 1982, p. 165-190.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review